crazydiamond Posted July 26, 2010 Share Posted July 26, 2010 I know there are a hundred million lamictal threads and I did try searching, honest! I just can't find any good info on this. I seem to be predisposed to this side effect since I have get palpitations now and again. But the lamictal puts it into overdrive, to the point I can't even walk across my house without having constant arrhythmia (and the grave concern I'm going to go into cardiac arrest or something from it). This side effect appears to be very very rare, according to the med leaflet. The problem is it's the bestestestest drug for my bipolar. It was the first drug I tried after being diagnosed but had to stop after 2 weeks. Then I tried a series of other drugs (trileptal, lithium, and now a cocktail of lithium, abilify, depakote). I just added lamictal back in, with my pdoc hoping that the arrhythmia doesn't come back like before. I'm only on day 3 so we'll see (last time it took a full week before it started). The idea is to stop some of the other drugs if lamictal works this time. But if it doesn't. . .I'm screwed. I don't know what my pdoc will do. So I had an idea. . .when I saw a cardiologist last year about my mild palpitations and my murmur, he mentioned that there was a drug, I think a Beta blocker, that can stop palpitations. Does anyone know if I could take lamictal and the beta blocker? Has any body been in this situation before? I'm so frustrated. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.